Alert archive / Kansas / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 232, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Aug 4, 2009, 6:14 AM CDT for Atchison County, Doniphan County, Kansas. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 4, 2009, 6:14 AM CDT (11:14 UTC)
- Expired
- Aug 4, 2009, 6:45 AM CDT
- In force
- 31 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
Counties Atchison County, KS, Doniphan County, KS
The radar
The Topeka radar (KTWX), 106 km from the middle of the area, began a volume at 11:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 4, 1:10 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 11.2 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3119 J/kg
- Mixed-layer CIN
- -150 J/kg
- Mixed-layer LCL
- 1820 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 219 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KEAX 041114
SVREAX
KSC005-043-041145-
/O.NEW.KEAX.SV.W.0232.090804T1114Z-090804T1145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
614 AM CDT TUE AUG 4 2009
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ATCHISON COUNTY IN NORTHEAST KANSAS...
SOUTHWESTERN DONIPHAN COUNTY IN NORTHEAST KANSAS...
* UNTIL 645 AM CDT
* AT 613 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG WITH
TERMINAL DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF
OREGON TO TROY TO DENTON TO EVEREST TO WHITING...AND MOVING EAST AT
30 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
LANCASTER AROUND 640 AM CDT.
ATCHISON AROUND 645 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
HURON...DONIPHAN AND FARMINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
&&
LAT...LON 3965 9555 3965 9534 3977 9533 3981 9527
3978 9531 3966 9504 3959 9509 3944 9528
3963 9556 3964 9556
TIME...MOT...LOC 1114Z 284DEG 25KT 3990 9505 3983 9511
3974 9525 3965 9537 3961 9555
$$
DUX2 follow-up statements
000
WWUS53 KEAX 041138
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
638 AM CDT TUE AUG 4 2009
KSC005-043-041145-
/O.CON.KEAX.SV.W.0232.000000T0000Z-090804T1145Z/
DONIPHAN KS-ATCHISON KS-
638 AM CDT TUE AUG 4 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
ATCHISON AND SOUTH CENTRAL DONIPHAN COUNTIES UNTIL 645 AM CDT...
AT 637 AM CDT... NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. WHILE THE HEAVIEST RAIN MAY MOVE THROUGH
THE AREA...STRONG WINDS MAY REMAIN BEHIND THE PRIMARY LINE OF
THUNDERSTORMS. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
5 MILES NORTH OF RUSHVILLE TO ATCHISON...MOVING EAST AT 30 MPH.
THIS LINE OF SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN ATCHISON AND SOUTH CENTRAL DONIPHAN COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
&&
LAT...LON 3962 9525 3973 9521 3966 9504 3955 9514
3953 9516
TIME...MOT...LOC 1137Z 284DEG 25KT 3966 9502 3959 9509
3954 9515
$$
DUX000
WWUS53 KEAX 041141
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
641 AM CDT TUE AUG 4 2009
KSC005-043-041151-
/O.EXP.KEAX.SV.W.0232.000000T0000Z-090804T1145Z/
DONIPHAN KS-ATCHISON KS-
641 AM CDT TUE AUG 4 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ATCHISON AND
SOUTH CENTRAL DONIPHAN COUNTIES WILL EXPIRE AT 645 AM CDT...
AT 640 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
AND HAVE SHOWN WEAKENING TRENDS. HOWEVER WINDS UP TO 30 OR 40 MPH
MAY STILL BE POSSIBLE. THEREFORE...THE SEVERE THUNDERSTORM WARNING
HAS BEEN ALLOWED TO EXPIRE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
&&
LAT...LON 3962 9525 3973 9521 3966 9504 3955 9514
3953 9516
TIME...MOT...LOC 1141Z 284DEG 25KT 3965 9498 3958 9505
3953 9511
$$
DUXWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 3:45 AM CDT, 2 hours 29 minutes earlier.
Area forecast discussion, Aug 4, 3:45 AM CDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 345 AM CDT TUE AUG 4 2009 .DISCUSSION... BUSY MORNING WITH THE STORMS SO WILL KEEP THIS DISCUSSION ON THE SHORT SIDE. CURRENT CONVECTION IN NORTHWEST MISSOURI AND NORTHEAST KANSAS COURTESY OF ISENTROPIC LIFT SHOWING UP BEST AROUND THE 316K LEVEL ON THE NAM. STORMS IN NEBRASKA ASSOCIATED WITH A SHORT WAVE MOVING DOWN IN THE NORTHWEST FLOW. EXPECTING SOME FORM OF A MERGER BETWEEN THESE TWO COMPLEXES TOWARD 12Z WITH THE SHORT WAVE THEN CONTINUING TO MOVE THE CONVECTION TO THE EAST SOUTHEAST THIS MORNING. HOPING THAT IN THE WAKE OF THIS CONVECTION WE WILL SEE SOME STABILIZATION THIS AFTERNOON...SO WILL DOWNPLAY AFTERNOON POPS AND TARGET THEM FOR AREAS WHERE MODELS ARE INDICATING THE CAPPING WILL BE THE WEAKEST. SURFACE FRONT SHOULD PRESS SOUTH AFTER THE MORNING CONVECTION MOVES THROUGH WITH A WEAK SURFACE WAVE ALSO EXPECTED ON THIS FRONT. THUS TEMPERATURES TODAY WILL BE A BIT TRICKY...BUT WILL TREND TOWARD THE SLIGHTLY COOLER NAM. THEN FOR TONIGHT...WITH SURFACE BOUNDARY LIKELY TO BE JUST SOUTH OF THE FORECAST AREA...MODELS ARE SHOWING THE BETTER ISENTROPIC LIFT TO BE AIMED MORE INTO THE SOUTHERN PART OF THE FORECAST AREA. WILL KEEP SOME CHANCE POPS FOR OVERNIGHT TO COVER THIS POSSIBILITY...BUT ALSO KEEP SLIGHT CHANCE POPS GOING MUCH FURTHER NORTH DUE TO THE UNCERTAINTY IN THIS FORECAST DUE TO THE POTENTIAL A WAVE IN THE NORTHWEST FLOW APPROACHING FROM NEBRASKA TOWARD 12Z. WITH THE POTENTIAL OF THIS SHORT WAVE MOVING ACROSS THE FORECAST AREA WEDNESDAY MORNING...WILL RAISE POPS INTO THE CHANCE CATEGORY DURING THE DAYTIME. WEDNESDAY NIGHT COULD BE ANOTHER REPEAT OF STORMS WITH THE AREA ON THE PERIPHERY OF THE UPPER RIDGE THAT WILL BE MOVING INTO THE TEXAS PANHANDLE. WEAK RIDGE RUNNING WAVES WILL KEEP THE POTENTIAL OF STORMS IN THE FORECAST AREA UNTIL THIS RIDGE BUILD STRONGER GOING INTO FRIDAY. WITH THIS STRENGTHENING UPPER RIDGE...THE HEAT WILL RETURN AS WELL. LONGER TERM PART OF THE CURRENT FORECAST HAS THIS WELL DEPICTED SO NO MAJOR CHANGES MADE AFTER THURSDAY. PC && .AVIATION... /1148 PM CDT MON AUG 3 2009/ FOR THE 06Z TAFS...A WEAK FRONT LOCATED NR KSTJ WL SAG SLOWLY SOUTH THROUGH THE TERMINALS DURING THE MORNING HOURS. ALONG AND NORTH OF THE BOUNDARY...A FEW THUNDERSTORMS MAY DEVELOP TONIGHT DUE TO ISENTROPIC LIFT. AREAL COVERAGE IS EXPECTED TO BE LIMITED. THEREFORE WILL ONLY MENTION VCTS. ANOTHER CONCERN IS THE LARGE AREA OF CONVECTION IN NRN NEB. IT IS UNCLEAR WHETHER THE AREA OF STORMS WILL SURVIVE BEFORE MAKING IT INTO THE TERMINALS AFT DAYBREAK. OTHERWISE...THE FRONT WILL LIKELY NOT TRIGGER ANY THUNDERSTORMS IN THE AFTN DUE TO THE INCREASING CAP. DB && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, Aug 4, 5:59 AM CDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 559 AM CDT TUE AUG 4 2009 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-051100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 559 AM CDT TUE AUG 4 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS THIS MORNING WILL BE AFFECTING THE NORTHERN HALF OF MISSOURI....MAINLY NORTH OF INTERSTATE 70. THESE STORMS WILL HAVE THE POTENTIAL OF PRODUCING STRONG WINDS...SOME WHICH MAY PRODUCE GUSTS TO NEAR 60 MPH. SOME HAIL MAY BE IN THE PENNY TO NICKEL RANGE...WITH ONE INCH HAIL NOT OUT OF THE QUESTION. ABUNDANT LIGHTNING WILL ALSO BE OCCURRING WITH THE STORMS WHICH COULD CAUSE POWER OUTAGES. HEAVY RAINFALL...ESPECIALLY IN AREAS THAT SEE REPEATED ROUNDS OF THUNDERSTORMS...MAY CAUSE SOME FLOODING ISSUES. THE STORMS SHOULD BE EXITING THE REGION BY LATE MORNING...THEN THERE WILL JUST BE A SLIGHT CHANCE OF MORE STORMS DEVELOPING THIS AFTERNOON AND EVENING. IF THEY DO OCCUR...THEY WOULD HAVE THE POTENTIAL OF PRODUCING SEVERE WEATHER...AGAIN WITH DAMAGING WINDS AND HAIL. OVERNIGHT...A FRONTAL BOUNDARY SHOULD STALL JUST SOUTH OF THE OUTLOOK AREA...ACROSS THE NORTHERN PORTIONS OF THE OZARKS. THERE WILL BE A CHANCE OF STORMS IN THE VICINITY OF THIS FRONT. WIND AND HAIL MAY OCCUR WITH THESE LATE NIGHT STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ON WEDNESDAY...MORE THUNDERSTORMS WILL BE POSSIBLE AS A STORM COMPLEX MOVES SOUTHEAST OUT OF NEBRASKA. THESE STORMS WOULD HAVE TO THE POTENTIAL OF PRODUCING DAMAGING WINDS AND HAIL. THE ADDITIONAL RAIN POSSIBLY OCCURRING IN AREAS THAT RECEIVED HEAVIER RAINFALL ON TUESDAY...MAY CAUSE FLOODING PROBLEMS. WEDNESDAY NIGHT...STORMS MAY STILL BE ONGOING IN THE EVENING...THEN EXIT THE AREA OVERNIGHT. ON THURSDAY AS THE FRONT LIFTS NORTH AS A WARM FRONT...MORE THUNDERSTORMS MAY OCCUR...MAINLY IN NORTHERN MISSOURI. THIS WARM FRONT WILL BE THE LEADING EDGE OF MUCH WARMER AIR SURGING BACK INTO THE AREA FOR FRIDAY AND THE WEEKEND...WITH TEMPERATURES WELL INTO THE 90S. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING ACROSS NORTHERN MISSOURI...AND MAY ALSO BE NEEDED THIS AFTERNOON AND EVENING IF MORE THUNDERSTORMS CAN REDEVELOP. OVERNIGHT...SPOTTER ACTIVATION MAY BE NEEDED IN AREAS SOUTH OF INTERSTATE 70. ON WEDNESDAY...SPOTTER ACTIVATION MAY AGAIN BE NEEDED. ALSO REPORTS OF FLOODING ARE REQUESTED. PC
In the hours before
Special weather statement, Aug 4, 5:02 AM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
502 AM CDT TUE AUG 4 2009
MOZ024-025-031>033-039-040-046-041045-
CARROLL-CHARITON-COOPER-HOWARD-LINN-MACON-RANDOLPH-SALINE-
502 AM CDT TUE AUG 4 2009
...SIGNIFICANT WEATHER ALERT FOR CHARITON...EASTERN LINN...HOWARD...
MACON...NORTHWESTERN COOPER...RANDOLPH...SALINE AND SOUTHEASTERN
CARROLL COUNTIES UNTIL 545 AM CDT...
AT 501 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES EAST OF
BROWNING TO 11 MILES NORTH OF BUCKLIN TO BUCKLIN TO MARCELINE TO 9
MILES SOUTH OF MARCELINE TO BRUNSWICK TO BOSWORTH TO NORBORNE...
MOVING SOUTHEAST AT 40 MPH.
WINDS BETWEEN 40 AND 50 MPH...ALONG WITH FREQUENT CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
KEYTESVILLE AROUND 515 AM CDT.
CALLAO...SALISBURY AND MALTA BEND AROUND 520 AM CDT.
BEVIER AND SLATER AROUND 525 AM CDT.
ATLANTA...HUNTSVILLE...MARSHALL AND GLASGOW AROUND 530 AM CDT.
MACON AND CAIRO AROUND 535 AM CDT.
THE TOWNS OF NEW BOSTON...TRIPLETT...MENDON...DE WITT...WIEN...
ETHEL...NEW CAMBRIA...WAKENDA...MIAMI AND DALTON ARE ALSO IN THE PATH
OF THESE STORMS.
LAT...LON 3925 9231 3925 9243 3916 9248 3914 9259
3907 9275 3893 9314 3893 9320 3919 9349
3928 9349 3923 9350 3922 9352 3929 9361
3950 9339 3955 9324 3966 9307 3983 9296
4004 9292 4004 9279 3987 9229
DUXSpecial weather statement, Aug 4, 5:10 AM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
510 AM CDT TUE AUG 4 2009
MOZ001-011-041045-
ATCHISON-HOLT-
510 AM CDT TUE AUG 4 2009
...SIGNIFICANT WEATHER ALERT FOR ATCHISON AND NORTHWESTERN HOLT
COUNTIES UNTIL 545 AM CDT...
AT 509 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 17 MILES NORTHWEST
OF NEBRASKA CITY TO 10 MILES WEST OF NEBRASKA CITY TO 10 MILES
SOUTHWEST OF NEBRASKA CITY TO 11 MILES NORTHWEST OF AUBURN TO 12
MILES WEST OF AUBURN TO 20 MILES SOUTHWEST OF AUBURN...MOVING EAST AT
55 MPH.
WINDS BETWEEN 40 AND 50 MPH...PENNY SIZE HAIL...ALONG WITH FREQUENT
CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
ROCKPORT AROUND 540 AM CDT.
TARKIO AND FAIRFAX AROUND 545 AM CDT.
THE TOWNS OF WATSON...PHELPS CITY...WESTBORO AND CORNING ARE ALSO IN
THE PATH OF THESE STORMS.
LAT...LON 4058 9522 4048 9522 4047 9518 4034 9520
4020 9531 4020 9547 4023 9548 4030 9558
4031 9565 4035 9562 4048 9570 4056 9567
4053 9568 4052 9569 4053 9575 4054 9577
4059 9577
DUXLocal storm report, Aug 4, 5:15 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
515 AM CDT TUE AUG 04 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 AM TSTM WND DMG TRENTON 40.08N 93.60W
08/04/2009 GRUNDY MO TRAINED SPOTTER
8-12 INCH DIAMETER TREE LIMB BLOWN DOWN AT 9TH AND
HARRIS.
&&
MELLSpecial weather statement, Aug 4, 5:33 AM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
533 AM CDT TUE AUG 4 2009
MOZ007-008-016-041115-
PUTNAM-SCHUYLER-SULLIVAN-
533 AM CDT TUE AUG 4 2009
...SIGNIFICANT WEATHER ALERT FOR EASTERN PUTNAM...NORTHEASTERN
SULLIVAN AND SCHUYLER COUNTIES UNTIL 615 AM CDT...
AT 532 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR UNIONVILLE...MOVING EAST AT 30 MPH.
SMALL HAIL...WINDS BETWEEN 40 AND 50 MPH...AND FREQUENT CLOUD TO
GROUND LIGHTNING CAN BE EXPECTED WITH THIS STORM.
LAT...LON 4035 9237 4034 9258 4034 9286 4032 9287
4030 9312 4055 9313 4060 9272 4060 9236
DUXLocal storm report, Aug 4, 5:47 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
547 AM CDT TUE AUG 04 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 AM TSTM WND DMG GILMAN CITY 40.14N 93.87W
08/04/2009 HARRISON MO BROADCAST MEDIA
PART OF A METAL ROOF TORN OFF. TWO INCH DIAMETER FLAG
POLE BENT IN HALF. RELAYED BY LOCAL MEDIA. TIME
ESTIAMTED.
&&
21Local storm report, Aug 4, 5:50 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
550 AM CDT TUE AUG 04 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 AM TSTM WND DMG GILMAN CITY 40.14N 93.87W
08/04/2009 HARRISON MO BROADCAST MEDIA
PART OF A METAL ROOF TORN OFF. TWO INCH DIAMETER FLAG
POLE BENT IN HALF. RELAYED BY LOCAL MEDIA. TIME
ESTIMATED.
&&
21The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 5:58 AM CDT | Severe Thunderstorm Warning | EAX | Doniphan | 47 min |
| Aug 4, 6:25 AM CDT | Severe Thunderstorm Warning | EAX | Atchison, Doniphan | 35 min |
| Aug 4, 6:34 AM CDT | Special Weather Statement | EAX | Leavenworth | 26 min |
| Aug 4, 6:51 AM CDT | Special Weather Statement | EAX | Johnson, Wyandotte | 24 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.